MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for the hemochron signature elite, serial number (b)(4), the parent case.This mdr also captures a child complaint (b)(4) for the lot of hemochron act-lr (low-range) reagent cuvettes used during the procedure.Accriva diagnostics has requested all data required for form 3500a.This is the initial 30-day report that precedes the instrument evaluation.Follow-up #1 will be submitted after the device is returned to the manufacturer and the evaluation is completed.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite and low-range act system reported inconsistent patient results during a pci procedure and coronary artery stent placement.The patient was receiving intravenous heparin with a target act of >250 seconds.The second and fourth blood samples generated act results of 336 and 343 seconds, respectively, which were as expected.However, the third and fifth blood samples generated act results of 239 and 287 seconds, respectively, which were lower than the targer act of >250 seconds.A review of the sample collection, sample waste, sample dispensing and test procedures performed at the healthcare facility were in conformance with the jact-lr instructions for use and the hemochron signature elite operator manual.No other anticoagulants (antiplatelet agents, low molecular weight heparins or direct thrombin inhibitors) were used during the pci and stent placement.Electronic and liquid qc passed prior to the procedure.No bleeding or medical complications were reported.
 
Event or Problem Description
Follow-up #1.
 
Additional Manufacturer Narrative
Mdr number 2250033-2018-00028 follow-up #1 provides the results of the instrument and disposable evaluation for the hemochron signature elite instrument, serial number (b)(6), the parent case, and child case 181287 capturing jact-lr cuvette lot e8jlr108.Method code: 10 actual device was evaluated per lsr 2018-css-040.Results code: 213 liquid qc was tested on se13866 and two comparator signature elites.Results were within 10% of the mean and met precision specifications.Electronic qc was tested at two levels and passed.Replicate measurments of donor whole blood were assayed neat and after spiked with two concentrations of heparin.Results generated from retains of jact-lr lot e8jlr108 showed a %cvs of <10%, which met the pre-specified requirement for precision.Conclusions code: 67 no problem detected.This submission provides closure to this complaint and serves as the final mdr.

Brand Name
HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key8186223
Report Number2250033-2018-00028
Device Sequence Number13988744
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JACT-LR CUVETTE LOT E8JLR108
Patient Age68 YR
Patient Weight86